# SDR DHL9970148D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 7 CABIN FLOOR TRACK HAS CORROSION SPOTS AT STA 580, 680, 700 AND 720.  REMOVED TRACK FROM 670 TO 740 AND REINSTALLED.  REMOVED SEAT TRACK FROM 530 TO 590 AND REINSTALLED PER SRM 53-10-5.
